Arithmetic of Hermitian forms.

Shimura, Goro

Documenta Mathematica (2008)

  • Volume: 13, page 739-774
  • ISSN: 1431-0643

How to cite


Shimura, Goro. "Arithmetic of Hermitian forms.." Documenta Mathematica 13 (2008): 739-774. <>.

author = {Shimura, Goro},
journal = {Documenta Mathematica},
keywords = {Hermitian Diophantine equations; Hermitian forms; unitary group},
language = {eng},
pages = {739-774},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Arithmetic of Hermitian forms.},
url = {},
volume = {13},
year = {2008},

AU - Shimura, Goro
TI - Arithmetic of Hermitian forms.
JO - Documenta Mathematica
PY - 2008
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 13
SP - 739
EP - 774
LA - eng
KW - Hermitian Diophantine equations; Hermitian forms; unitary group
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.